MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF

TELEFLEX MEDICAL ET TUBE, SHER-I-BRONCH, LS, 37 FR; TUBE, TRACHEAL/BRONCHIAL, DIFF
Catalog Number 5-16037
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "there was a hole found in the cuff when it was tested prior to use on the patient.".
 
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaint cannot be confirmed as the product sample is not available to perform a proper investigation and determinate the root cause.Dhr investigation did not show issues related to complaint.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.

Brand Name
ET TUBE, SHER-I-BRONCH, LS, 37 FR
Common Device Name
TUBE, TRACHEAL/BRONCHIAL, DIFF
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22000547
Report Number3003898360-2025-00386
Device Sequence Number12591067
Product Code CBI
UDI-Device Identifier04026704397617
UDI-Public(01)04026704397617(11)231010(17)281009(10)73K2300118(21)
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K180253
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-16037
Device Lot Number73K2300118
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2025
Initial Report FDA Received Date05/12/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown